Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Salpingitis
    avatar
    An_256829 posted:
    Hello!
    I got Acute Salpingitis which was misdiagnosed by my Gyno before a month ago, who told me I got a normal Bladder Infection and gave me Zinnat for 5 days. The Salpingitis went down but didn't dissapear. Now a week ago, which was 3 weeks after taking Zinnat, the pain came back so I went to a different Gyno. Now he saw scars,swelling and wounds in my right Fallopian Tube.
    Now I'm 3 days in, taking 3 times daily Metronidazole 400mg for 5 days and 2 times daily Doxycycline 100mg for 10 days. I also take 2 times daily Paracetamol 500mg and 3 times per day Cataflam.
    My concern now is, I also have Abscence Epilepsy and Tremors.
    I had a weird seizure yesterday, were I couldn't really talk, had spasms in my tongue and somehow my mouth didn't say the words I actually wanted to say.
    I also have swollen and warm Breasts, which hurt to the touch. And the left Tube starts to hurt sometimes.
    Is all this normal? Or does it sound off to you?
    Thanks a lot, for the help!!
    Reply
     
    avatar
    atti_editor responded:
    Hello,

    The members over in our Epilepsy Community may have some helpful insight on the seizure that you experienced. They are very active on the board and are always ready to help answer questions and share their personal experiences, so posting your question over there might help you get some good insight.

    Best wishes,
    Atti


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.